# SDR USAA000723

- Difficulty date: April 24, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N818US
- Make and model: Doug DC-9-82
- Aircraft serial: 48098
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Condition: Cracked
- Location: Mlg Door
- Part time: 49,280 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q-6 - ANGLE BRACKET CRACKED APPROXIMATELY .50 INCH LONG.  BRACKET AT FORWARD INBOARD CORNER OF WHEELWELL DOOR JAMB.  REPLACED CRACKED ANGLES PER SRM 53-05-60.  (X)
